# SDR DALA2024022902850

- Difficulty date: February 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 74,488 hours, 29,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 907-986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0219640) CORROSION BEHIND AFT LEFT DOOR ON SHARK PLATE BETWEEN STA-907 & STA-986. SHARK PLATE WAS REPLACED AT AFT LEFT DOOR IAW B737-800 SRM 51-40-02-0G.
